# SDR RAIA00111012

- Difficulty date: November 14, 2001
- Submitted: November 17, 2001
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 5,954 hours, 5,065 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 23056413
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5268-PIT- CREW REPORTED #2 ENGINE LOW OIL PRESSURE WARNING. MAINTENANCE FOUND CHAFED OIL FEED LINE AND REMOVED AND REPLACED LINE IAW EMB 145 MM.
